# SDR SWAA2022022225445

- Difficulty date: August 15, 2018
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N788SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 30603
- Aircraft time: 63,225 hours, 37,171 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Panel Support
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FORWARD CARGO BAY AFT BULKHEAD LEFT PANEL LOWER SUPPORT; AROUND FASTENER HOLES. / REMOVED AND REPLACED FCB AFT BULKHEAD L/H PANEL LOWER SUPPORT PER B737 SRM 51-40-02-0G-0 AND DRAWING # 143A9481.
